Elevated WBC and neutrophils + night sweats

Topic created · 2 Posts · 42 Views
  • Running test only, no tren or anything like that… not my first (or second) cycle either. Anyone ever experience this? Any cause for concern?

  • To my limited knowledge the major concerns of this combo would be fighting off an infection or cancer. My dad had both of those health markers elevated and was experiencing night sweats prior to getting a stage 4 diagnosis. Like everything, odds are that you end up being just fine, but it’s still not something to take lightly from my perspective. I want to reiterate that I am not at all educated enough to be answering this in any definitive fashion, and I think that the best course of action would be to speak with a qualified doctor; however, I know that you’ll likely be hesitant to do so due to being on cycle.

    I think a few questions to ask/answer yourself are:

    A. did this start after your very first shot?
    A1. if so, has it remained consistent throughout, or is it inconsistent (ie. night sweats on day 1,3,4,6 but not day 2, 5, 7)?
    A2. if not, when did it begin, and has it remained consistent throughout, or is it inconsistent?
    A3. if inconsistent, does it tend to be worse/happen the day(s) of/after an injection?
    B. is this gear or any ancillary product from a new/different source than before?
    B1. is the carrier oil the same as you have used in the past?
    B2. is it the same ester you have used in the past?
    B3. are any of the ancillaries different? (ie. first time using arimidex, aromasin, hCG, etc.)?
    C. are there any other variables that could be playing a role in elevating your WBC- cuts, infections, tooth aches, allergies, etc. - are any of your lymph nodes enlarged? Any other oddities, symptoms, or changes in things such as your appetite, bowels, breathing, etc.?

Log in to reply